# SDR TRAX200800619

- Difficulty date: May 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 1,524,720 hours, 12,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP ON I/B SIDE OF RBL 9 IS CRACKED.  REMOVED DAMAGED/CRACKED CLIP. INSTALLED NEW CLIP P/N 601R31113-58 IAW SRM 51-42-21.
